# SDR HNAA2024022700165

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 42,420 hours, 37,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Frayed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHT WIRES ARE FRAYED AT ROW 8 TO9.  R&R'D EMERGENCY FLOOR LIGHT ASSY AT ROW 8-9 IAW AMM33-50-12
